# SDR UF6A960706

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7846281
- Condition: Failed
- Location: Nr 1
- Part time: 7,197 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5716 - PLASTIC BURNING SMELL IN THE COCKPIT.  NR 1 RECIRC FAN 'OFF' ILLUMINATED.  CHECK LIST COMPLETED.  MAINTENANCE OPS CHECKED NR 1 RECIRC FAN FOR TWO HOURS.  NO BURNING SMELL NOTICED.  SYSTEM OPS CHECK GOOD.  (M)
